# SDR CALA2025063006079

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 73,085 hours, 26,071 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 158000293
- Part serial: 11812
- Condition: Leaking
- Location: Zone 900
- Part time: 33,852 hours, 12,312 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LAV D FLUSHES CONTINUE OUSLY REF FIM 38-30 TASK 816 VERIFIED NO CLOG VERIFIED RINSE VALVE OPENS AND CLOSES SUSPECT FLUSH CONTROL ASSEMBLY NEEDS TO BE CHANGED REQUEST MEL 3802D REQUESTING MEL TOILET VALVE MANUALLY CLOSED IN ACCORDANCE WITH MEL.  SLAVE IN LAV FLUSH SWITCH, NO HELP. REINSTALLED ORIG FLUSH SWITCH. R/R VACUUM TOILET ASSY PER AMM 38-32-01-000/400-838-002. OPS TESTS FOUND WATER CONTINOUSLY DRIPPING INSIDE THE BOWL AND COLLECTED IN THE LOWER PORTION. PART IS BAD OUT OF STOCK.  MEL STAYS, PROCEDURES COMPLIED WITH. LAV D STILL INOP.  REPLACED LAV D VACUUM TOILET ASSEMBLY REF AMM 38-32-01, OPS CHECKED GOOD.
